# SDR SWIA202504210326

- Difficulty date: March 26, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N254SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000621
- Aircraft time: 20,736 hours, 14,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD SEAT TRACK SEGMENT FR 73-85 IS GOUGED AT FR 74/75, 76/77, 77/78, 78/79, 79/80, 80/81, 81/82, 82/83, AND 83/84  (C-CHECK)  REMOVED AND REPLACED R/H INBOARD SEAT TRACK SEGMENT BETWEEN FR 73 - FR 85 REF. SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.NO CHANGE IN WEIGHT AND BALANCE
